Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Testicular pain, slight swelling on scrotum, no redness. Cause?

My 14 years son has been complaining of pain in his right testicle . He had been feeling discomfort for a few days prior to letting me know yesterday. I checked his right scrotum and observed a slight swelling but today when I check again it was certainly tender. However, there was no redness or colour change. Many Thanks Basha
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that your son has developed Acute Epididymitis (Infection of Epididymis).
Please get his Routine urine test done and give him broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily .

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep his urine dilute .

It should get resolved in 2 weeks.

Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor